# SDR ASAA2017040820395

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 4,500 hours, 1,514 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Part number: S332T10044
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE GROUND LUG WIRE AT THE RT CORE AFT FIRE LOOP CONNECTION BROKEN, 3 O'CLOCK.  ACFT GROUNDED.  REPLACED THE GROUND TERMINAL LUG IAW WDM 26-11-11/2, OPS NORMAL IAW AMM 26-11-00-710-801.
